Opened Access Vassiliev invariants for braids on surfaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González-Meneses López, Juan
Paris, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2004
Publicado en: Transactions of the American Mathematical Society, 356 (1), 219-243.
Tipo de documento: Artículo
Resumen: We show that Vassiliev invariants separate braids on a closed oriented surface, and we exhibit an universal Vassiliev invariant for these braids in terms of chord diagrams labeled by elements of the fundamental group of the considered surface.
Cita: González-Meneses López, J. y Paris, L. (2004). Vassiliev invariants for braids on surfaces. Transactions of the American Mathematical Society, 356 (1), 219-243.
Tamaño: 314.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42294

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03116-7

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones